# SDR ABXA010066

- Difficulty date: February 27, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 33,865 hours, 37,621 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 422551
- Part serial: 294A
- Condition: Failed
- Location: Anti-Skid Sys
- Part time: 84,774 hours, 82,449 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING WHEN BRAKES WERE APPLIED, THE BRAKES DID NOT OPERATE.  WITH THE ANTI-SKID SYSTEM SELECTED OFF, BRAKING ACTION RETURNED.  MAINTENANCE INSPECTED AND REPLACED THE ANTI-SKID CONTROL UNIT IAW DC-9 MAINTENANCE MANUAL 32-43-04.
